# SDR NACA20030071

- Difficulty date: February 6, 2003
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N779TA
- Make and model: Doug DC-6
- Aircraft serial: 45529
- Aircraft time: 37,830 hours
- Engine: Pwa R2800CB3
- Engine time: 1,122 hours
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: URHB32E
- Condition: Cracked
- Location: 10
- Part time: 133 hours
- Component: Cylinder, Pwa
- Component part number: 356993
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

DISCREPANCY: #2 ENGINE SHUT DOWN DUE TO #10 CYLINDER DOUBLE SHORTED SECONDARY AND RUNNING ROUGH.CORRECTIVE ACTION: REPLACED FRONT AND REAR SPARK PLUGS.
